Jamie (lionheartedgirl) wrote in vaginapagina,
Jamie
lionheartedgirl
vaginapagina

  • Mood:
  • Music:

Plan b side effects - long term?

Hey guys. Lately I've been feeling.. very anxious and rather depressed. It's been more of a really happy, really sad, or I'm feeling nothing at all. It's been kind of a long term thing, off and on since last.. March. Lately it's been pretty consistent, and I'm really not digging feeling like this all the time because it's starting to worry my husband who is currently deployed and unable to do anything - he is not liking me being alone at all right now.. I'm not on any kind of HBC - but I was wondering, I did have two accidents earlier this year and ended up taking Plan B - Once in March, and once in May. Unfortunately I think I may have taken one in April as well but I can't remember because everything was so hectic then and I can't remember. I know Plan B is basically a massive amount of hormones (I really don't know much about it.. lol) and I was wondering if it's possible they threw off my balance so badly that I'm still feeling side effects? I never had this problem before March, ever, but I can definitely remember having problems since then.. And at the moment I'm not terribly alone, I'm with family in FL until my husband comes home.. so I was just wondering if it's possible?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments